Log in
Thyroid UK
91,809 members106,071 posts

Thyroid blood test results

Range Units CRP 0.40 <5.0 mg/LFerritin 24.0 20 - 150 ug/LThyroid FunctionTSH H 10.82 0.27 - 4.20 mIU/LT4 Total 84.6 64.5 - 142.0 nmol/LFree T4 L 10.19 12 - 22 pmol/LFree T3 3.73 3.1 - 6.8 pmol/LImmunologyAnti-Thyroidperoxidase abs H 39.1 <34 kIU/LAnti-Thyroglobulin Abs 22.1 <115 kU/LVitaminsVitamin D (25 OH) 63 Deficient <25 nmol/LInsufficient 25 - 50Consider reducing dose >175Vitamin B12 307 Deficient <140 pmol/LInsufficient 140 - 250Consider reducing dose >725Serum Folate 22.25 8.83 - 60.8 nm

10 Replies
oldestnewest

Your results are pretty awful - so no wonder you are feeling so poorly. What dose of Levo are you taking - and do you take any other meds that could be affecting your absorption of vitamins and minerals.

Gut problems ?

Reply

Hi Marz

What makes you say so Marz as I don't understand this at all so any help I'd appreciate? I have been like this since 2013. It says TSH is high...Then it says T4. Then anti-thyroisperoxidase abs is high but what should they be approx? I feel like I'm dead, I feel terrible. I don't understand it at all?

Thanks in advance :)

Reply

Gut problems - Loss of appetite, feel nasuas.

Constant sleep. Sleep now changed to alternating between sleeping to waking back to sleeping and waking then back to sleeping constatly.

Terrible heating problems in my body from changing in seconds from sky high hot to ice ice cold.

No physical strenght, none. Can't walk my little chichua, cant get dressed. I can't do anything I may as well not exist as this isn't living and its been going around in my head because i'm that poorly.

Reply

Will reply more tomorrow - sorry busy just now 😊

Reply

Thats ok Marz, maybe someone will come along to explain it later tonight, thankyou :)

Reply

In my response above I asked you what dose you were taking of T4 - and any other meds you may be taking .... I asked as it would enable me to give you a better response.

Your Ferritin is on the floor - and needs to be mid range. So treatment is needed. TSH way over range and your dose should be increased. Your Thyroid is struggling to make the hormone T4. FT3 also very low as is your VitD.

As activelazy mentioned - what is your GP saying/doing about these results.

thyroiduk.org

Please go to the above website - it is the main Thyroid UK website linked to this forum - there you can read and learn about the Thyroid. Many of your symptoms are linked to your very poor results of both vitamins and minerals and the thyroid.

1 like
Reply

Thankyou

Reply

Are you taking any other medicines in addition to the Levo ?

Reply

What is your doctor saying about these results?

1 like
Reply

I just got them late friday afternoon. I phoned at 5.55pm and spoke to a doctor who said to email those results to him and someone would read them on monday. He said If i start throwing up to go to A and E.

Reply

You may also like...